# SDR FDEA201009283774

- Difficulty date: September 28, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOORBEAM UPPER TEE HAS CORROSION BS 377 BLENED AREA  IAW SRM  51-10-01. FOUND MUITIABLE AREA OUT OF LIMITS ,   EXCEEDS MAX OF 10% OF ORIG MAT IAW SRM 53-00-51 FIGURE 101 DETAIL III . REMOVED AND   REPLACED UPPER TEE IAW SRM 51-10-01.  INSTALLED REPAIR ANGLES STRAPS AND TEE IAW SRM 51-40-02.. REPAIR ANGLES , TRAVELER T10/854157,  REPAIR STRAPS TRAVELER T10/ 854160 ,   MAJOR REPAIR.
